# SDR SWAA2022020365460

- Difficulty date: October 17, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N562WN
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 54,882 hours, 25,795 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Ecs Bay Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STIFFENER CRACKED; FORWARD SIDE OF VAPOR BARRIER WEB; BS 662; RBL8; WL 155. / LOCATED AND DRILLED NEW HORIZONTAL STIFFENER BS 662 RBL8 WH 155 PER SRM 51-40-05-06-0.INSTALL WILL BE ACCOMPLISHED ON NON ROUTINE T717535;SA-M A1182193 ITEM 1
